# SDR SWIA200820503

- Difficulty date: November 21, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 17,809 hours, 14,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5800 - EMERGENCY EXIT SIGN AT ROW 8D INOP.  RESECURED CONNECTOR.
